# SDR SWAA2022013109060

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED DAMAGE TO FLOOR PANEL #221FF SCREW INSERTS WITH CORROSION; ALSO THE PANEL IS DELAMINATED.MARKED WITH DOTS. / REPAIRED DAMAGE TO FLOOR PANEL #221FF IAW B737-700 S RM 53-00-50-2R-1 PARA3 REV62
